Advanced search
Add to list

The quest for rings on bipolar scales

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
GRABISCH, M, Bernard De Baets, and J FODOR. “The Quest for Rings on Bipolar Scales.” INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS 12.4 (2004): 499–512. Print.
APA
GRABISCH, M., De Baets, B., & FODOR, J. (2004). The quest for rings on bipolar scales. INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, 12(4), 499–512.
Chicago author-date
GRABISCH, M, Bernard De Baets, and J FODOR. 2004. “The Quest for Rings on Bipolar Scales.” International Journal of Uncertainty Fuzziness and Knowledge-based Systems 12 (4): 499–512.
Chicago author-date (all authors)
GRABISCH, M, Bernard De Baets, and J FODOR. 2004. “The Quest for Rings on Bipolar Scales.” International Journal of Uncertainty Fuzziness and Knowledge-based Systems 12 (4): 499–512.
Vancouver
1.
GRABISCH M, De Baets B, FODOR J. The quest for rings on bipolar scales. INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS. WORLD SCIENTIFIC PUBL CO PTE LTD; 2004;12(4):499–512.
IEEE
[1]
M. GRABISCH, B. De Baets, and J. FODOR, “The quest for rings on bipolar scales,” INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS, vol. 12, no. 4, pp. 499–512, 2004.
@article{305216,
  author       = {GRABISCH, M and De Baets, Bernard and FODOR, J},
  issn         = {0218-4885},
  journal      = {INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS},
  language     = {eng},
  number       = {4},
  pages        = {499--512},
  publisher    = {WORLD SCIENTIFIC PUBL CO PTE LTD},
  title        = {The quest for rings on bipolar scales},
  volume       = {12},
  year         = {2004},
}

Web of Science
Times cited: